# SDR RAIA201305030001

- Difficulty date: May 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 30,637 hours, 26,662 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A BLEED 2 LEAK INDICATION ON THE EICAS.  AIRCRAFT RETURNED TO STL.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BLEED SENSORS FWD AND AFT AT POSITION NR 4.  SYSTEM OPS CHECKED GOOD.
